# SDR DXTA2010070604143

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Cessna 560XL
- Aircraft serial: 5600373
- Aircraft time: 11,490 hours, 9,232 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESS LIGHT FOLLOWED BY AN ANTI SKID INOP LIGHT. WE LANDED AND USED THE EMERGENCY BRAKING SYSTEM.  UNABLE TO DUPLICATE. SERVICED GEAR/ BRAKE ACCUMULATOR. BLED BRAKES. R & R ANIT-SKID CONTROL RELAY.  INSPECTED GEAR HANDLE WIRES AND SWITCHES; CLEANED AS WELL.  INSPECTED WIRES TO PRESSURE SWITCH.  OPS CHECK GOOD.  WORK DONE IAW MM 20-20-00, 32-31-09, 32-42-00 AND 32-42-09.
